# SDR DL757091696

- Difficulty date: September 3, 2006
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 54,608 hours, 25,606 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Unknown
- Location: Horiz Stab Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM ACTUATOR REPAIR IAW 06-086621-03.  C/W 06-086621-03 ME01.
